I have been on Boniva for just under a year. Initially, I had the flu like symptoms when I took it, but was so afraid of breaking more bones (knee, vertebra, both elbows and toe already fractured) that I was committed to staying on it. Now, over the last 5 months, I notice my hair thinning on top particularly in the part and near the front where my bangs are. Am I anxious about this? YES. Today I saw on GMA that drugs like Boniva are cumulative, and may be able to be stopped at some point. My bone density scan after a year on Boniva did show improvement in the density, but after reading about other women having bone loss and the fact I have started on low dose compounded estrogen and progesteron (even without a uterus), I am considering getting off Boniva. I have also developed a very irregular rhythm ( frequent PVCs to the point that I am short of breath with minimal exertion sometimes) but my cardiologist has just upped the dose of Toprol (used for rhythm control and not hypertension). Apparently, Toprol also has the side effect of hair loss. I don\'t know about others, but I am not up for being bald just to have stronger bones. The jury is still out on all of this and in a year we may all be in a class action law suit trying to get damages for some awful scenario.